I have been told from day 1 that I have a complicated and unique case of Crohn's disease. I don't know. I know it hurts like he11 and I am constantly getting put back on Prednizone. Right now (for several days about 2 weeks ago and for the past about 4 days) I have been having severe bloating and cramping and diarhea. Like water. I usually have constipation as I have strictures and many other complications along with taking high doses of Hydro which adds to the constipation. I have it so bad I generally take stool softner plus laxative (Walgreens generic combo drug). I take 2 in the morning and 2 at night. This keeps thing normal. Well, for the past 4 days I have NOT taken these and sometimes am running to get to the bathroom only to go like crazy for a few seconds, think I am done and then a few mins later have to go again. The bloating is the real issue. I can handle the bathroom thing. I am about homebound anyway. The bloating however is something I have got to get control of. Is it the foods I am eating?? What?? I take simethicon gelcap form and maloxx multi and now gaviscon. It seems that NONE of these are providing relief now. My stomach makes this groaning noise and you can hear it is like air moving. It seems like I would pass gas afterwards but it is like the air is going the wrong way?? I know. Odd. Anyway, my gut is blowed up to the point where I am wearing sleep pants all day everywhere. I may have to wear them to church tommorow if something does not give. If I touch my gut at all, all the way from right below the bra line all the way down to my hair line (even bending over and my knees lightly touching my lower belly makes me cry out) it hurts terribly. PLEASE SOMEONE HELP ME!!!!! Tell me what to do for the bloat. I don't think I can take it anymore and I don't want to go to the hospital because I am in between GIs right now. I have a new appt in Feb and my regular family dr will have me admitted and run a tube down my throat to suck out air. Argh. I hate this as bad as I hate the way I feel. I have taken Pamprin, even though my period is not related and is not here...it is for bloating, but has tylenol in it and I can't take that and the Hydro. Sorry it is so long someone please help me. I would like to get some relief...my DH is needing me, if you know what I mean, and I can't sleep at night like this let alone be "with" him!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...